MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07126
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "during the procedure according to ifu, md found that during the procedure balloon rupture.So md opened up the new kit to finish the procedure".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the reported complaint of balloon rupture is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a 6fr 110 cm wedge catheter with the original packaging pouch.The sample was returned in the ups shipping box.The sample was loosely packed within the original packaging pouch/ tray.Upon return, the inflation lumen stopcock was in the open position.The sup-plied control stroke syringe was not returned with the sample.The recommended volume capacity of the balloon is 1.0cc.The catheter balloon was immediately noted ruptured/torn; the balloon was ruptured/torn approximately 0.2cm to 0.5cm from the distal tip of the catheter.No contrast media was noted in the injection lumen extension line.No condensation was noted in the inflation lumen extension line.Dried blood was noted on the exterior surfaces of the returned sample.No blood was noted within the interior surfaces of the returned sample.No other visual damage or abnormalities were noted to the returned sample.The balloon could not be functionally tested due to the returned state of the device.The balloon damage was previously confirmed near the distal tip of the catheter.The cause of the ruptured/torn balloon cannot be determined.The injection lumen was aspirated and flushed.No blood or debris was noted.A lab inventory 0.025in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.The guidewire was front loaded through the injection extension line.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "balloon ruptured" is confirmed.The catheter balloon was found ruptured/torn upon receipt of the sample.The cause of the rupture/torn balloon could not be confidently determined.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the ruptured/torn balloon.The root cause of the complaint is undetermined.No further action required at this time.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18182214
Report Number3010532612-2023-00652
Device Sequence Number7890305
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)230322(17)240831(10)16F23C0055(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue NumberAI-07126
Device Lot Number16F23C0055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/28/2023
08/13/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/28/2023
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown